# SDR IPXA2019011137722

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,459 hours, 15,995 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A ATB - AFTER GEAR RETRACTION THE RIGHT MAIN GEAR INDICATION SHOWED GEAR IN THE DOWN POSITION BOTH ON THE PRIMARY AND SECONDARY INDICATION. RR RT MLG DOOR LINK ASSY REF AMM 32-34-05 OPS CHECKS GOOD PLACED AIRCRAFT ON JACKS PER AMM 7-11-00-582-801 AND PERFORMED GEAR RETRACTION AND EXTENSION TEST PER AMM 32-62-00-700-801 OPS CHECKS NORMAL OK FOR SVC.
